# SDR A6WA200840382

- Difficulty date: May 6, 2008
- Submitted: July 18, 2008
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 12,580 hours, 11,644 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Strip
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE NOSE ACCESS COWL (LOWER) TRAILING EDGE STRIP CHAFED BEYOND LIMIT.  RT ENGINE NOSE ACCESS COWL (LOWER), NEW TRAILING EDGE STRIP INSTALLED IAW CMM 71-14-01-300-815-A01.
